# SDR F3LA200800281

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C-CHECK INSPECTION NOTED SUPPORT FRAME FOR SHEAR PLATE CORRODED ON BOTTOM SURFACE AT NUT CLIP HOLE.  MAINTENANCE REMOVED OLD SUPPORT FRAME AND INSTALLED A NEW SUPPORT FRAME IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11 PARAGRAPH 6 AND 7.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
